# SDR 01FDEA00770

- Difficulty date: August 27, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG ACTUATOR SUPPORT FITTING COMMON TO 348.2 BULKHEAD CRACKED. REMOVED AND REPLACED FITTING PER MM 32-33-011-4 & SRM 51-30-2.
